# SDR HNAA9591715

- Difficulty date: November 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N917HA
- Make and model: Dhav DHC8102
- Aircraft serial: 075
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Spring
- Part number: 104451
- Condition: Broken
- Location: Stay Strut Act
- Part time: 23,242 hours
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT NR 3162 - DCA-ISP - AFTER GEAR DOWN SELECTION, DURING APPROACH, THE LEFT GEAR UNSAFE LIGHT ILLUMINATED AND STAYED ON.  AN EMERGENCY WAS DECLARED.  THE AIRCRAFT LANDED IN ISP WITHOUT INCIDENT.  REMOVED AND REPLACED THE STAY STRUT OUTBOARD SPRING.  (M)
